# SDR HALA2020050100101

- Difficulty date: April 30, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 29,225 hours, 68,529 cycles
- Engine: Rroyce BR700715B130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Access Panel
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENGINE ACCESS PANEL 412CR DE-LAMINATED. // REMOVED AND REPLACED #1 ENGINE ACCESS PANEL 412CR PER AMM 74-20-04 SECURITY CHECK GOOD OK FOR SERVICE.
